MAUDE Adverse Event Report: BD SWITZERLAND SÀRL ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SÀRL ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2260-0500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Ivig tubing very hard to prime.Have had this happen multiple times.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SÀRL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key20189312
Report Number20189312
Device Sequence Number7003211
Product Code FPA
UDI-Device Identifier07613203012591
UDI-Public(01)07613203012591
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/10/2024
Report Date (Section F) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2260-0500
Device Catalogue Number2260-0500
Device Lot Number(10)23126253
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/10/2024